Topological spaces with a coarsest compatible quasi-uniformity

  • A Losonczi M&#233zeskal&#225cs t&#233r 2.V.11., Budapest 1155, Hungary

Abstract

Some equivalent forms of the condition for the existence of a coarsest compatible (transitive) quasi-uniformity are presented. The T2 case is also discussed. As a tool we use an interesting description of the compatible transitive totally bounded quasi-uniformities.

Quaestiones Mathematicae 23(2000), 67–75
Published
2006-11-23
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606